# SDR A6WA2019022546419

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 35,528 hours, 34,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER DEPARTURE, THE FLIGHT CREW NOTED THE LANDING GEAR TOOK AN ABNORMALLY LONG TIME TO RETRACT. THE CREW EVALUATED THE SITUATION AND ELECTED TO RETURN TO KIAD. THE CREW DECLARED AN EMERGENCY AND COORDINATED WITH DISPATCH. THE FLIGHT HELD TO BURN FUEL BEFORE RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. PARK BRAKE SOV & A/SKID INBD CAUTION MSG APPEARED WHEN GEAR HANDLE SELECTIED TO UP. GEAR REMAINED DOWN FOR 4 MIN. LANDING GEAR MOVED TO RETRACTED/UP INDICATION & ALL ABNORMAL INDICATION/MSGS DISAPPEARED.    HYD TEMP,PRES,QTY INDICATIONS NORMAL. EMERGENCY DECLARED.
